# SDR CA040324001

- Difficulty date: March 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 18,606 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: MS28775328
- Condition: Separated
- Location: Mlg Actuator
- Component: Actuator, Lear
- Component part number: 2327100033
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

(CAN) RT MAIN GEAR DOWN AND LOCK LIGHT WON'T COME ON. FLIGHT CREW EXTENDED THE GEAR WITH THE BLOW DOWN SYSTEM. MAINTENANCE CREW FOUND A HYDRAULIC (O-RING) SEAL SEPERATED IN TWO INSIDE THE RT MAIN LANDING GEAR SIDE BRACE ACTUATOR ASSY. ACTUATOR ASSY REPAIRED.
